Citation: wyatterp. "Precipitated Withdrawal: An Experience with Oxycodone, Hydrocodone & Buprenorphine with Naloxone (exp83709)". Erowid.org. Jan 18, 2017. erowid.org/exp/83709
Just a little info on why I need to be well into withdrawal before taking Suboxone. I was 24 hours after a dose of about 180mgs of oxycodone and 15 hours after taking three 7.5/500 hydrocodones. I had already been feeling slight withdrawal symptoms like watery eyes, runny nose, weakness in legs, so I decided to take my 8mg Suboxone as the web said mild to moderate withdrawal symptoms needed to be onset. Usually I feel a slight warmth and the symptoms go away, but I guess I still had alot of the opiates in my brain because today that warmth was replaced by the worse symptoms of withdrawal I have ever felt. Yes, it only lasted about two hours but the severe headache and leg pain persisted through the evening into this morning and I am just now feeling normal.
I need to be careful when trying to take Suboxone after taking opiates. I will really wait 24-48hrs so that I am well into withdrawals before taking this drug. FYI. I am prescribed Suboxone, but I keep slipping back into oxycodones due to the difference in prices. Without Ins. 30 Suboxones run me about $290 here in TX. For the same price I can get a ton of Oxys. Plus the self help programs around here are all faith based mumbojumbo in my area. I already have a church and dont need the hassle of being told what I believe to get support.
Thank you for reading this and please take it to heart if you are trying to get off the oxys.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.